Alert archive / Louisiana / River Flood Warnings in 2013
River Flood Warning 14, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Jan 9, 2013, 9:07 PM CST for Saint Tammany Parish, Louisiana. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2013, 9:07 PM CST (03:07 UTC)
- Expired
- Jan 14, 2013, 10:19 AM CST
- In force
- 5 days
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Tchefuncte River near Folsom (FLSL1). The gauge peaked at 18.28 ft at Jan 10, 2013, 7:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 4:33 PM CST, 4 hours 34 minutes earlier.
Area forecast discussion, Jan 9, 4:33 PM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 PM CST WED JAN 9 2013
.SYNOPSIS...
SURFACE ANALYSIS SHOWED A 1011MB LOW OVER CENTRAL TEXAS COAST
WITH A WARM FRONT/STATIONARY FRONT EXTENDING EAST ALONG TEXAS AND
LOUISIANA COAST. A 1031MB HIGH WAS LOCATED FROM TENNESSEE VALLEY
TO THE CAROLINAS. COOL AIR FROM THE NORTHEAST AND WARM MOIST
SOUTHEAST FLOW SOUTH OF THE WARM FRONT HAVE CREATED A SATURATED
ATM ACROSS THE CENTRAL AND NORTH PARTS OF THE FORECAST AREA.
THEREFORE...DENSE FOG THREAT WILL REMAINS IN EFFECT THROUGHOUT THE
DAY FOR AREAS NEAR TIDAL LAKES AND EAST HALF OF NEW ORLEANS METRO
AREA. PLANER VIEW OF PRECIPITABLE WATER VALUES SHOWED 1.5 INCHES
OVER THE TEXAS COAST...LOUISIANA COAST AND EXTEND NORTH TO CENTRAL
MISSISSIPPI. UPPER AIR CHARTS SHOWED THE CLOSED LOW OVER TEXAS BIG
BEND WITH DIVERGENCE OVER EAST TEXAS AND WEST LOUISIANA.
&&
.SHORT TERM...
UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW ARE EXPECTED TO TRACK
NORTH TO THE ARKLATEX REGION TONIGHT THROUGH THURSDAY. SURFACE
HIGH WILL REMAIN OVER OHIO VALLEY THROUGH TONIGHT. THIS WILL ALLOW
OR PREVENT THE WARM FRONT FROM TRACK TOO FAR NORTH. GFS SHOWED THE
DEEPEST MOISTURE PW VALUES UP TO 2 INCHES OVER SOUTHWEST LOUISIANA
THIS EVENING. AS THE UPPER LOW SHIFT EAST THROUGH THURSDAY
AFTERNOON...THIS MOISTURE AXIS WITH 2 INCHES OF PW WILL SHIFT EAST
ACROSS WEST ZONES EARLY THURSDAY MORNING AND SHIFT EAST OVER
MISSISSIPPI COAST AND COASTAL WATERS THURSDAY AFTERNOON AND
EVENING. AT THE SAME TIME...THE BEST DIVERGENCE WILL BE OVER THE
WEST ZONES THURSDAY MORNING AND SHIFT EAST THROUGH THURSDAY
AFTERNOON. IN ADDITION...AS THE UPPER LOW OPENS UP...THE JET MAX
WILL INCREASE ON THE FRONT SIDE OF THE LOW WITH A JET MAX OF 120
TO 130 KNOTS FROM NORTHWEST LOUISIANA TO SOUTHEAST KANSAS. THIS
SLIGHT NEGATIVE TILT MAY PROVIDE A SHORTER WAVELENGTH. AS A
RESULT...LL HELICITY MAY INCREASE UP TO 300 M/S FROM MIDNIGHT
TONIGHT THROUGH NOON THURSDAY ACCORDING TO GFS. MODEL SOUNDING SHOW A
CAPE VALUES INCREASE UP TO 800 J/KG BY LATE TONIGHT THROUGH
THURSDAY. THEREFORE...CANT RULE OUT STRONG TO SEVERE STORMS DURING
THIS TIME WITH THE MAIN THREAT DAMAGING WINDS AND A TORNADO OR
TWO...VERY SLIGHT CHANCE BUT HEAVY RAINFALL IS THE MAIN THREAT.
HAVE ADDED THE FLASH FLOOD WATCH ACROSS EAST ZONES AT THIS TIME
BUT LEFT HARRISON AND JACKSON AS THE SYSTEM WILL PICK UP SPEED
THURSDAY NIGHT. HAVE UP TOTALS WITH WIDESPREAD 2 TO 4 WITH HIGHER
AMOUNTS.
THE STORM SYSTEM WILL QUICKLY EXIT TO THE NORTHEAST THURSDAY NIGHT
WITH THE STALLED WEAK FRONTAL SYSTEM SLOWLY DISSIPATING ACROSS THE
FORECAST AREA. RAIN CHANCES WILL SLOWLY FALL WITH FRIDAY EXPECTED
TO BE THE DRIEST DAY OF THE NEXT WEEK WITH ONLY A 10 TO 20 PERCENT
CHANCE OF LEFTOVER SHOWERS. FOG WILL BE LIKELY ESPECIALLY IN
COASTAL AREAS FRIDAY NIGHT.
.LONG TERM...
THE UPPER LEVEL TROUGH OVER THE WESTERN STATES WILL LINGER OVER
THE WEEKEND...THEN THE BASE OF THE MAIN TROUGH MAY RETROGRADE BACK
WEST CLOSER TO THE DESERTS OF ARIZONA AND SOUTHERN CALIFORNIA
EARLY NEXT WEEK. THIS WILL MAINTAIN SOUTHWEST FLOW AND MAINTAIN A
STALLED FRONTAL BOUNDARY ACROSS THE FORECAST MONDAY THROUGH
WEDNESDAY. AS A RESULT...SOME COOLER TEMPS MAY TRY TO SNEAK INTO
NORTHWEST ZONES TUESDAY AND WEDNESDAY...COAST WILL REMAIN WARM.
AVIATION...
COMPLICATED TAF PACKAGE THIS PERIOD. GUIDANCE IS VERY PESSIMISTIC
WITH IFR TO LIFR CIGS PREVAILING THROUGH THE ENTIRE PERIOD AT MOST
TAF SITES...ESPECIALLY WITH THE WARM FRONT TO THE SOUTH.
MARINE...
A TIGHT PRESSURE GRADIENT IS EXPECTED TO PERSIST OVER THE COASTAL
WATERS AS A COLD FRONT SLOWLY MOVES TOWARD THE AREA TODAY AND
TONIGHT. EXERCISE CAUTION HEADLINES HAVE BEEN CONVERTED TO
ADVISORY TONIGHT THROUGH FRIDAY MORNING. A COLD FRONT WILL SLOWLY
MOVE THROUGH THE WATERS THURSDAY WITH WEAK HIGH PRESSURE BRIEFLY
BUILDING IN BEHIND IT. SOUTH FLOW WILL INCREASE OVER THE AREA
FRIDAY THROUGH SUNDAY. ANOTHER COLD FRONT WILL APPROACH THE WATERS
LATE MONDAY AND STALL WINDS WILL LIKELY DECREASE THEN.
DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE. ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 71 55 75 / 60 90 50 20
BTR 67 73 58 77 / 70 90 40 20
ASD 67 70 57 75 / 40 90 60 20
MSY 69 73 57 74 / 50 90 50 20
GPT 68 70 58 73 / 30 90 70 20
PQL 68 71 57 74 / 30 90 80 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...DENSE FOG ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
LOWER PLAQUEMINES...LOWER ST. BERNARD...ORLEANS...UPPER
PLAQUEMINES...AND UPPER ST. BERNARD.
COASTAL FLOOD ADVISORY UNTIL 6 AM FRIDAY FOR THE FOLLOWING
ZONES: ASCENSION...LIVINGSTON...LOWER PLAQUEMINES...LOWER
ST. BERNARD...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...UPPER JEFFERSON...UPPER PLAQUEMINES...AND UPPER
ST. BERNARD.
FLASH FLOOD WATCH FROM MIDNIGHT THURSDAY TO MIDNIGHT FRIDAY FOR
THE FOLLOWING ZONES: LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...ORLEANS...ST. CHARLES...ST. TAMMANY...UPPER
JEFFERSON...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
WASHINGTON.
FLASH FLOOD WATCH UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
TERREBONNE...NORTHERN TANGIPAHOA...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...UPPER LAFOURCHE...UPPER TERREBONNE...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...DENSE FOG ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...AND LAKE
PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO 6 AM FRIDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO 6 PM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...PIKE...AND WILKINSON.
FLASH FLOOD WATCH FROM MIDNIGHT THURSDAY TO MIDNIGHT FRIDAY FOR
THE FOLLOWING ZONES: HANCOCK...PEARL RIVER...AND WALTHALL.
COASTAL FLOOD ADVISORY UNTIL 6 AM FRIDAY FOR THE FOLLOWING
ZONES: AND HANCOCK.
GM...DENSE FOG ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...AND LAKE
PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO 6 AM FRIDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO 6 PM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Jan 9, 6:24 PM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 624 PM CST WED JAN 9 2013 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-101230- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 624 PM CST WED JAN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IS NOW IN EFFECT THROUGH THURSDAY FOR ALL OF SOUTHEAST LOUISIANA...SOUTHWEST MISSISSIPPI AND PEARL RIVER AND HANCOCK COUNTIES ACROSS THE PEARL RIVER. ADDITIONAL HEAVY RAINFALL WILL LIKELY MOVE INTO AREAS EAST OF I 55 TONIGHT AND IT WAS THESE AREAS THAT RECEIVED TORRENTIAL RAINS LAST NIGHT AND THIS COULD QUICKLY LEAD TO FLASH FLOODING. A WARM FRONT CONTINUES TO STRADDLE THE LOUISIANA COAST...COOL NEAR SHORE WATERS AND COOL TIDAL LAKES HAVE CREATED DENSE SEA FOG ACROSS NEW ORLEANS METRO AREA...TIDAL LAKES AND NEAR SHORE WATERS. THEREFORE...A DENSE FOG ADVISORY REMAINS IN EFFECT FOR THE EAST HALF OF THE NEW ORLEANS METRO AREA...LAKE PONTCHARTRAIN...LAKE BORGNE AND ON THE MISSISSIPPI RIVER THROUGH TONIGHT. MANY AREA RIVERS HAVE RISEN AND ARE APPROACHING BANKFULL OR ARE ALREADY IN FLOOD. ADDITIONAL MODERATE TO HEAVY RAINFALL MAY CAUSE SOME SECTIONS OF RIVERS TO RISE TO MINOR AND MODERATE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS AND HEAVY RAINFALL WILL LIKELY BECOME WIDESPREAD ON THURSDAY THEN TAPER OFF FROM THE WEST LATE THURSDAY AND THURSDAY NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY WITH THE MAIN THREAT BEING STRONG TO POSSIBLY DAMAGING WINDS AND AN ISOLATED TORNADO. RAINFALL RATES WILL BE VERY HIGH IN THUNDERSTORMS AND HEAVIER SHOWERS...SO AREAS THAT EXPERIENCE REPEAT HEAVY RAINFALL WILL HAVE A THREAT OF LOCALIZED FLASH FLOODING. ANOTHER WEATHER SYSTEM WILL BRING A CHANCE OF LOCALLY HEAVY RAINFALL FROM SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. AWAY FROM RAIN AREAS...THERE MAY BE A THREAT OF DENSE FOG DURING THE NIGHT AND MORNING HOURS SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OR FLOODING OPERATIONS...MAY BE NEEDED AT TIMES THROUGH THURSDAY.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 8:44 PM CST | River Flood Warning | LIX | Saint Helena | 47 hr |
| Jan 9, 11:51 PM CST | Flash Flood Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 3 hr |
| Jan 10, 6:27 AM CST | River Flood Warning | LIX | Washington | 55 hr |
| Jan 10, 6:58 AM CST | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 9 more | 9 hr |
| Jan 10, 7:14 AM CST | Special Marine Warning | LIX | 107 min | |
| Jan 10, 7:46 AM CST | Tornado Warning | LIX | East Baton Rouge, Iberville | 29 min |
| Jan 10, 7:50 AM CST | Tornado Warning | LIX | Ascension, East Baton Rouge | 25 min |
| Jan 10, 8:15 AM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston | 30 min |
| Jan 10, 8:17 AM CST | Flash Flood Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Livingston, Saint James and 1 more | 5 hr |
| Jan 10, 8:45 AM CST | Special Marine Warning | LIX | 2 hr | |
| Jan 10, 8:54 AM CST | Flash Flood Warning | LIX | Assumption, Lafourche, Terrebonne | 4 hr |
| Jan 10, 9:00 AM CST | Special Marine Warning | LIX | 106 min | |
| Jan 10, 9:21 AM CST | Special Marine Warning | LIX | 114 min | |
| Jan 10, 9:30 AM CST | Severe Thunderstorm Warning | LIX | Terrebonne | 30 min |
| Jan 10, 9:35 AM CST | Areal Flood Advisory | LIX | Livingston, Saint Helena, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 115 min |
| Jan 10, 9:40 AM CST | Severe Thunderstorm Warning | LIX | Tangipahoa | 15 min |
| Jan 10, 10:00 AM CST | Tornado Warning | LIX | Lafourche, Terrebonne | 30 min |
| Jan 10, 10:09 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines | 66 min |
| Jan 10, 10:14 AM CST | Special Marine Warning | LIX | 91 min | |
| Jan 10, 10:32 AM CST | River Flood Warning | LIX | Ascension, Livingston | 7 days |
| Jan 10, 10:50 AM CST | Flash Flood Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 115 min |
| Jan 10, 10:53 AM CST | Special Marine Warning | LIX | 86 min | |
| Jan 10, 10:59 AM CST | River Flood Warning | LIX | Tangipahoa | 9 hr |
| Jan 10, 11:18 AM CST | Tornado Warning | LIX | Plaquemines, Saint Bernard | 27 min |
| Jan 10, 11:23 AM CST | River Flood Warning | LIX | Saint Tammany | 23 hr |
| Jan 10, 11:35 AM CST | Special Marine Warning | LIX | 55 min | |
| Jan 10, 12:02 PM CST | Areal Flood Advisory | LIX | Livingston, Saint Helena, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 4 hr |
| Jan 10, 12:06 PM CST | Areal Flood Advisory | LIX | Jefferson, Lafourche, Livingston, Orleans, Plaquemines, Saint Bernard and 2 more | 4 hr |
| Jan 10, 12:11 PM CST | Areal Flood Advisory | LIX | Jefferson, Lafourche, Plaquemines | 4 hr |
| Jan 10, 12:18 PM CST | Special Marine Warning | LIX | 56 min | |
| Jan 10, 1:13 PM CST | Special Marine Warning | LIX | 92 min | |
| Jan 10, 2:39 PM CST | River Flood Warning | LIX | Livingston | 6 days |
| Jan 10, 5:32 PM CST | River Flood Warning | LIX | Ascension, Livingston | 8 days |
| Jan 9, 8:54 PM CST | River Flood Warning | LIX | Pike | 23 hr |
| Jan 9, 9:37 PM CST | River Flood Warning | LIX | Pike, Walthall | 40 hr |
| Jan 10, 9:37 AM CST | River Flood Warning | LIX | Pearl River | 10 hr |
| Jan 10, 11:14 AM CST | Severe Thunderstorm Warning | LIX | Walthall | 16 min |
Nearby
River Flood Warnings in Louisiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.